Tokyo Journal of Mathematics

$J$-Holomorphic Curves of a 6-Dimensional Sphere

Hideya HASHIMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 23, Number 1 (2000), 137-159.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958812

Digital Object Identifier
doi:10.3836/tjm/1255958812

Mathematical Reviews number (MathSciNet)
MR1763509

Zentralblatt MATH identifier
0968.53041

Citation

HASHIMOTO, Hideya. $J$-Holomorphic Curves of a 6-Dimensional Sphere. Tokyo J. Math. 23 (2000), no. 1, 137--159. doi:10.3836/tjm/1255958812. https://projecteuclid.org/euclid.tjm/1255958812


Export citation